# SDR 98FDEA00742

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 65C188567
- Condition: Inop
- Location: Elevator
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE AT 2000 TO 3000 FT MSL, 200 PLUS KNOTS, ELEVATOR FEEL WENT LIMP FOR 3 TO 5 SEC.  THEN WITHOUT WARNING FEEL RETURN.  *S/D*  REMOVED AND REPLACED PNL 9777, 9778 AND ELEV FEEL CONTROL UNIT PER MM 27-30-112.  PERFORMED FEEL FORCE SYS MM 27-30-00-05.  OPER CK GOOD.
